When I wake up I feel really bad. Takes me about 1 hour to get going then I am really nausea and sick?
Hi, Beach_ bum! These are some of the most common side effects when starting an antidepressant and generally resolve within just a few days to a week or so... and they lessen each day.
How long have you been taking your Effexor? If it's been more than two weeks you should talk to your doctor as you may need a dosage adjustment. 300mg/day is a very high dose usually reserved for very severe cases.
Best regards, Wildcat
Ditto what Wildcatvet said. 300 mg is an extremely high dose. How is your blood pressure? At this high of a dose, Effexor can cause a significant increase in your blood pressure which might be why you are feeling bad. It can also cause major stomach problems, even at the low doses, so I suspect you are having issues with that too. You might want to ask your doctor about lowering your dose and doing an add-on like Wellbutrin, Abilify, or Buspar. That should help with the side effects and be more effective than the 300 mg dose. I seem to recall a study about the maximum effective dose being 225 mg with no significant benefit of going above that dosage. Just food for thought. Will see if I can find the study details.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Apr 2014 • 3 answers
Effexor-I've been taking this drug for about 6 weeks now and don't feel like I'm getting any better?
Updated 26 Jan 2017 • 4 answers
Updated 25 Mar 2017 • 1 answer
Updated 11 Aug 2017 • 1 answer
Effexor XR 300 mg daily for the past 10 plus years. Recently I have had a big decline in the effect?
Updated 14 Apr 2018 • 1 answer